# SDR SWAA2016030949765

- Difficulty date: March 3, 2016
- Submitted: March 9, 2016
- Operation: Air carrier
- Aircraft: N762SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27876
- Aircraft time: 57,448 hours, 33,465 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141A181018
- Part serial: 03204H9423
- Condition: Arced
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FIRST OFFICERS NR 2 WINDOW OUTSIDE PANE ARCED.  R & R R2 WINDOW IAW MT.
